# SDR CALA2025100809801

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 LOWER DOOR FRAME UNDERNEATH THE SCUFF ON SHAPE SEAL HAS EXFOL IATIONS.   REMOVED AND REPLACED DISCREPANT R2 LOWER SHAPE SILL IAW A319 SRM 57-42-11-002.
